# SDR AU971374

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC6BH2
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bolt
- Part number: MS97147
- Condition: Broken
- Location: Comp Turbine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) COMPRESSOR TURBINE VANE BOLTS (3OFF) HAD THE BOLT HEADS SEPARATE AND BECOME TRAPPED BETWEEN THE VANE AND TURBINE DISC CAUSING DAMAGE TO THE DISC IN THE AREA OF THE FIR TREE AND THE VANE.SUSPECT BOLTS WERE NOT REPLACED DURING THE LAST REPAIR WHICH WAS FOR AN ENGINE OVERTEMP.
